Level sets on disks

Aleksander Maliszewski , Marcin Szyszkowski

Abstract

n/a
Author Aleksander Maliszewski
Aleksander Maliszewski,,
-
, Marcin Szyszkowski IM
Marcin Szyszkowski,,
- Institute of Mathematics
Journal seriesAmerican Mathematical Monthly, ISSN 0002-9890
Issue year2014
Vol121
No3
Pages222-228
DOIDOI:10.4169/amer.math.monthly.121.03.222
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.251 (2) - 2014=0.357 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back